Results 1 to 3 of 3

Thread: CellCept and Axiety

  1. #1
    Join Date
    Dec 2007
    Posts
    16
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default CellCept and Axiety

    Hello,

    I have been taking CellCept for SLE for about 3 years now and have notice a change in my mood. I was wondering if anyone else noticed this with CellCept? I seemed to have low grade anxiety when I started on the CellCept and in the past year it seems to have gotten worse. I'm not sure if this is actually the CellCept causing this of if I just have an axiety disorder.

    I am willing to go on an anti-depressant to controll the anxiety but would rather know what the true cause is first. So just curious if anyone else has noticed this with any of their medications? I'm also taking plaquinel.

    Any feedback or advice would be appriciated. Thanks!!

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,749
    Blog Entries
    9
    Thanks
    1,610
    Thanked 926 Times in 589 Posts

    Default

    Anxiety is one of the common side-effects of cellcept. The other common side effects include: Acne; back pain; constipation; cough; diarrhea; dizziness; headache; incoordination; increased hair growth; indigestion; loss of appetite; mild or moderate stomach pain; muscle cramps; muscle or joint pain; nausea; pain; pain in arms or legs; shakiness; sleeplessness; stomach bloating; vomiting; weakness; weight gain.

    I hope that this has answered your question :lol:

    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Dec 2007
    Posts
    16
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Thanks Saysusie,

    Thanks for your reply, I appreciate it! I saw that anxiety was a common side-effect but I wasn't sure if that was a lasting side effect or not. I also was just curious if others have experienced the same things with CellCept.

    As always, it would be helpful to know that I am not alone in this. It seems there is already enough anxiety surrounding the fact that we all have a disease that is unpredictable - not fair that the meds make it worse!

    Thanks again!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •